Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2001, Volume 4, Pages 273–314 (Mi tdm69)  

This article is cited in 10 scientific papers (total in 10 papers)

Methods of affine and linear classification of binary functions

A. V. Cheremushkin


Full text: PDF file (2378 kB)

Citation: A. V. Cheremushkin, “Methods of affine and linear classification of binary functions”, Tr. Diskr. Mat., 4, Fizmatlit, Moscow, 2001, 273–314

Citation in format AMSBIB
\Bibitem{Che01}
\by A.~V.~Cheremushkin
\paper Methods of affine and linear classification of binary functions
\serial Tr. Diskr. Mat.
\yr 2001
\vol 4
\pages 273--314
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm69}


Linking options:
  • http://mi.mathnet.ru/eng/tdm69
  • http://mi.mathnet.ru/eng/tdm/v4/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Agievich, “Ob affinnoi klassifikatsii kubicheskikh bent-funktsii”, Tr. In-ta matem., 14:1 (2006), 3–11  mathnet
    2. N. N. Tokareva, “Bent-funktsii: rezultaty i prilozheniya. Obzor rabot”, PDM, 2009, no. 1(3), 15–37  mathnet
    3. A. V. Pokrovskii, “O vesovykh spektrakh odnogo klassa lineinykh kodov”, PDM, 2014, no. 1(23), 65–72  mathnet
    4. V. I. Nozdrunov, “An approach to the classification of Boolean bent functions of the nonlinearity degree 3”, Discrete Math. Appl., 25:1 (2015), 25–30  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. A. V. Cheremushkin, “Perechislenie dvoichnykh funktsii, imeyuschikh zadannoe chislo affinnykh somnozhitelei”, PDM. Prilozhenie, 2015, no. 8, 43–47  mathnet  crossref
    6. A. V. Cheremushkin, “K voprosu o lineinoi dekompozitsii dvoichnykh funktsii”, PDM, 2016, no. 1(31), 46–56  mathnet  crossref
    7. A. V. Cheremushkin, “Uslovie odnoznachnosti razlozheniya v summu funktsii pri lineinoi zamene peremennykh”, PDM. Prilozhenie, 2017, no. 10, 55–56  mathnet  crossref
    8. A. V. Cheremushkin, “O lineinoi razlozhimosti dvoichnykh funktsii”, PDM, 2018, no. 40, 10–22  mathnet  crossref  elib
    9. B. A. Pogorelov, M. A. Pudovkina, “$\otimes_{\mathbf{W}}$-markovost XSL-algoritmov blochnogo shifrovaniya, svyazannaya so svoistvami sloev raundovoi funktsii”, Matem. vopr. kriptogr., 10:1 (2019), 115–142  mathnet  crossref  elib
    10. T. A. Kuzmina, “O kubicheskoi chasti algebraicheskoi normalnoi formy proizvolnoi bent-funktsii”, PDM. Prilozhenie, 2019, no. 12, 53–55  mathnet  crossref  elib
  • Number of views:
    This page:479
    Full text:288

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022